# SDR FDEA201809062361

- Difficulty date: September 6, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 30,879 hours, 17,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53770320206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FWD CARGO LT SIDE ROLLER TRAY BETWEEN FR20 TO FR21 WEB IS CRACKED. REMOVED AND REPLACED CRACKED WEB IAW SRM 51-40-21. LT OUTBOARD SIDE FR20 TO FR21. MAJOR REPAIR.
